# SDR CALA2023090102674

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 64,048 hours, 28,062 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 457825
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING WHEN A/C ARRIVED. PICTURE OF MISSING FUEL CAP. REF LOG PAGE 5603595 MISSING FUEL CAP PLACED ON CDL ON THAT LOG PAGE. FUEL CAP IS MISSING.PLACE MISSING FUEL CAP ON CDL28A. VERFIED NO FUEL LEAKING FROM FUEL HOSE ATTACH POINT WHERE CAP GOES ON. C/W CDL 28A, PLACARD INSTALLED.DISPATCH DESK: 26 NAME: JG DATE: 29-AUG-23-OK TO APPLY CDL 28A....TOMC SMITH. CAP, COUPLING R OFF 31-2825-9-0001 0373 ON 0000 CAP, COUPLING R OFF 31-2825-9-0001 0373 ON 31-2825-9-0001 1342 INSTALL FUEL CAP.
